Relative Spectral Norm on Algebraic Numbers
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 1-11
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2009__122__1_0,
author = {Popescu, Angel and Sultana, Sobia},
title = {Relative {Spectral} {Norm} on {Algebraic} {Numbers}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--11},
year = {2009},
publisher = {Seminario Matematico of the University of Padua},
volume = {122},
mrnumber = {2582826},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2009__122__1_0/}
}
TY - JOUR AU - Popescu, Angel AU - Sultana, Sobia TI - Relative Spectral Norm on Algebraic Numbers JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2009 SP - 1 EP - 11 VL - 122 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2009__122__1_0/ LA - en ID - RSMUP_2009__122__1_0 ER -
%0 Journal Article %A Popescu, Angel %A Sultana, Sobia %T Relative Spectral Norm on Algebraic Numbers %J Rendiconti del Seminario Matematico della Università di Padova %D 2009 %P 1-11 %V 122 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2009__122__1_0/ %G en %F RSMUP_2009__122__1_0
Popescu, Angel; Sultana, Sobia. Relative Spectral Norm on Algebraic Numbers. Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 1-11. http://geodesic.mathdoc.fr/item/RSMUP_2009__122__1_0/